# SDR UALA2011071503602

- Difficulty date: July 15, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 60,899 hours, 22,360 cycles
- Engine: Pwa PW2037
- Engine time: 63,692 hours, 20,472 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS REPORTED ON STATUS NR 1 ENG HAS BIRD STRIKE DAMAGE.   REPLACED NR 1 ENG INLET COWL PER MM.
